International Journal of Mathematics and Mathematical Sciences
Volume 28 (2001), Issue 8, Pages 461-467
On the number of zeros of iterated operators on analytic Legendre expansions
Department of Mathematics, Virginia Tech, Blacksburg 24061-0123, VA, USA
Received 10 September 2000
Copyright © 2001 Carl Prather. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let , and , with being the th Legendre polynomial
and analytic in an ellipse with foci . Set , . Then the number of zeros of in this ellipse is .